RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 563–572 (Mi mz871)  

This article is cited in 66 scientific papers (total in 66 papers)

A simple approach to Hardy inequalities

E. Mitidieri

University of Trieste

DOI: https://doi.org/10.4213/mzm871

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 479–486

Bibliographic databases:

UDC: 517.9
Received: 25.11.1999

Citation: E. Mitidieri, “A simple approach to Hardy inequalities”, Mat. Zametki, 67:4 (2000), 563–572; Math. Notes, 67:4 (2000), 479–486

Citation in format AMSBIB
\Bibitem{Mit00}
\by E.~Mitidieri
\paper A simple approach to Hardy inequalities
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 563--572
\mathnet{http://mi.mathnet.ru/mz871}
\crossref{https://doi.org/10.4213/mzm871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769903}
\zmath{https://zbmath.org/?q=an:0964.26010}
\elib{http://elibrary.ru/item.asp?id=13681206}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 479--486
\crossref{https://doi.org/10.1007/BF02676404}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400027}


Linking options:
  • http://mi.mathnet.ru/eng/mz871
  • https://doi.org/10.4213/mzm871
  • http://mi.mathnet.ru/eng/mz/v67/i4/p563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Secchi, S, “Remarks on a Hardy-Sobolev inequality”, Comptes Rendus Mathematique, 336:10 (2003), 811  crossref  mathscinet  zmath  isi  scopus  scopus
    2. D'Ambrosio, L, “Some Hardy inequalities on the Heisenberg group”, Differential Equations, 40:4 (2004), 552  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Gazzola, F, “Hardy inequalities with optimal constants and remainder terms”, Transactions of the American Mathematical Society, 356:6 (2004), 2149  crossref  mathscinet  zmath  isi  scopus  scopus
    4. D'Ambrosio, L, “Hardy inequalities related to Grushin type operators”, Proceedings of the American Mathematical Society, 132:3 (2004), 725  crossref  mathscinet  zmath  isi
    5. D'Ambrosio, L, “Hardy-type inequalities related to degenerate elliptic differential operators”, Annali Della Scuola Normale Superiore Di Pisa-Classe Di Scienze, 4:3 (2005), 451  mathscinet  zmath  isi
    6. Pellacci, B, “Multiple critical points for nondifferentiable functionals involving Hardy potentials”, Nonlinear Analysis-Theory Methods & Applications, 61:4 (2005), 517  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Galaktionov V.A., “On Extensions of Higher-Order Hardy's Inequalities”, Differ. Integral Equ., 19:3 (2006), 327–344  mathscinet  zmath  isi
    8. Pucci P., Servadei R., “On Weak Solutions for P-Laplacian Equations with Weights”, Rend. Lincei-Mat. Appl., 18:3 (2007), 257–267  mathscinet  zmath  isi
    9. Chen, ZH, “Hardy-Sobolev inequalities with general weights and remainder terms”, Acta Mathematica Scientia, 28:3 (2008), 469  crossref  mathscinet  zmath  isi  scopus
    10. Pucci, P, “Existence, non-existence and regularity of radial ground states for p-Laplacian equations with singular weights”, Annales de l Institut Henri Poincare-Analyse Non Lineaire, 25:3 (2008), 505  crossref  mathscinet  zmath  adsnasa  isi  scopus
    11. Adimurthi, “GENERALIZED HARDY-RELLICH INEQUALITIES IN CRITICAL DIMENSION AND ITS APPLICATIONS”, Communications in Contemporary Mathematics, 11:3 (2009), 367  crossref  mathscinet  zmath  isi  scopus
    12. Berchio, E, “On some higher order Hardy-Rellich type inequalities with boundary terms”, Nonlinear Analysis-Theory Methods & Applications, 70:8 (2009), 2834  crossref  mathscinet  zmath  isi  scopus
    13. Berchio E., Cassani D., Gazzola F., “Hardy-Rellich inequalities with boundary remainder terms and applications”, Manuscripta Mathematica, 131:3–4 (2010), 427–458  crossref  mathscinet  zmath  isi  scopus  scopus
    14. Bozhkov Yu., “A Caffarelli-Kohn-Nirenberg Type Inequality on Riemannian Manifolds”, Appl. Math. Lett., 23:10 (2010), 1166–1169  crossref  mathscinet  zmath  isi  scopus  scopus
    15. Pucci P., Servadei R., “Nonexistence for P-Laplace Equations with Singular Weights”, Commun. Pure Appl. Anal, 9:5 (2010), 1421–1438  crossref  mathscinet  zmath  isi  scopus  scopus
    16. Gazzola F., Grunau H.-Ch., Sweers G., “Optimal Sobolev and Hardy-Rellich Constants Under Navier Boundary Conditions”, Ann. Mat. Pura Appl., 189:3 (2010), 475–486  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    17. de Figueiredo D.G., dos Santos E.M., Miyagaki O.H., “Sobolev Spaces of Symmetric Functions and Applications”, J. Funct. Anal., 261:12 (2011), 3735–3770  crossref  mathscinet  zmath  isi  scopus  scopus
    18. Shen Shou-feng, Jin Yong-yang, “Rellich Type Inequalities Related to Grushin Type Operator and Greiner Type Operator”, Appl. Math.-J. Chin. Univ. Ser. B, 27:3 (2012), 353–362  crossref  mathscinet  zmath  isi  scopus  scopus
    19. Caldiroli P., Musina R., “Rellich Inequalities with Weights”, Calc. Var. Partial Differ. Equ., 45:1-2 (2012), 147–164  crossref  mathscinet  zmath  isi  scopus  scopus
    20. Bozhkov Yu., Mitidieri E., “Conformal Killing Vector Fields and Rellich Type Identities on Riemannian Manifolds, II”, Mediterr. J. Math., 9:1 (2012), 1–20  crossref  mathscinet  zmath  isi  scopus  scopus
    21. Berchio E., Farina A., Ferrero A., Gazzola F., “Existence and Stability of Entire Solutions to a Semilinear Fourth Order Elliptic Problem”, J. Differ. Equ., 252:3 (2012), 2596–2616  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    22. Hauer D., Rhandi A., “A Weighted Hardy Inequality and Nonexistence of Positive Solutions”, Arch. Math., 100:3 (2013), 273–287  crossref  mathscinet  zmath  isi  scopus  scopus
    23. Xie H., Wang J., “Infinitely Many Solutions for P-Harmonic Equation with Singular Term”, J. Inequal. Appl., 2013, 9  crossref  mathscinet  isi  scopus  scopus
    24. Skrzypczak I., “Hardy-Type Inequalities Derived From P-Harmonic Problems”, Nonlinear Anal.-Theory Methods Appl., 93 (2013), 30–50  crossref  mathscinet  zmath  isi  scopus  scopus
    25. Perez-Llanos M., Primo A., “Semilinear Biharmonic Problems With a Singular Term”, J. Differ. Equ., 257:9 (2014), 3200–3225  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    26. Musina R., “Weighted Sobolev Spaces of Radially Symmetric Functions”, Ann. Mat. Pura Appl., 193:6 (2014), 1629–1659  crossref  mathscinet  zmath  isi  scopus  scopus
    27. Skrzypczak I., “Hardy Inequalities Resulted From Nonlinear Problems Dealing With $A$-Laplacian”, NoDea-Nonlinear Differ. Equ. Appl., 21:6 (2014), 841–868  crossref  mathscinet  zmath  isi  scopus  scopus
    28. Musina R., Sreenadh K., “Radially Symmetric Solutions To the Henon-Lane-Emden System on the Critical Hyperbola”, Commun. Contemp. Math., 16:3 (2014), 1350030  crossref  mathscinet  zmath  isi  scopus  scopus
    29. D'Ambrosio L., Dipierro S., “Hardy Inequalities on Riemannian Manifolds and Applications”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 31:3 (2014), 449–475  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    30. Musina R., “Optimal Rellich-Sobolev Constants and Their Extremals”, Differ. Integral Equ., 27:5-6 (2014), 579–600  mathscinet  zmath  isi
    31. Metafune G., Sobajima M., Spina Ch., “Weighted Caldern-Zygmund and Rellich Inequalities in l-P”, Math. Ann., 361:1-2 (2015), 313–366  crossref  mathscinet  zmath  isi  scopus  scopus
    32. Takahashi F., “A Simple Proof of Hardy's Inequality in a Limiting Case”, Arch. Math., 104:1 (2015), 77–82  crossref  mathscinet  zmath  isi  scopus  scopus
    33. Carioli A., Musina R., “the Homogeneous Henon-Lane-Emden System”, NoDea-Nonlinear Differ. Equ. Appl., 22:5 (2015), 1445–1459  crossref  mathscinet  zmath  isi  scopus  scopus
    34. Musina R., Nazarov A.I., “on the Sobolev and Hardy Constants For the Fractional Navier Laplacian”, Nonlinear Anal.-Theory Methods Appl., 121 (2015), 123–129  crossref  mathscinet  zmath  isi  scopus  scopus
    35. Bozhkov Yu., “An Invitation To Modern Group Analysis of Differential Equations”, Nonlinear Anal.-Theory Methods Appl., 121 (2015), 230–240  crossref  mathscinet  zmath  isi  scopus  scopus
    36. Jannelli E., “Critical Behavior For the Polyharmonic Operator With Hardy Potential”, Nonlinear Anal.-Theory Methods Appl., 119 (2015), 443–456  crossref  mathscinet  zmath  isi  scopus  scopus
    37. Bhakta M., “Entire Solutions For a Class of Elliptic Equations Involving P-Biharmonic Operator and Rellich Potentials”, J. Math. Anal. Appl., 423:2 (2015), 1570–1579  crossref  mathscinet  zmath  isi  scopus
    38. Huang X., Ye D., “Existence of Stable Solutions To (-Delta)(M)U = E(U) in R-N With M >= 3 and N > 2M”, J. Differ. Equ., 260:8 (2016), 6493–6503  crossref  mathscinet  zmath  isi  scopus  scopus
    39. Kogoj A.E., Sonner S., “Hardy Type Inequalities For Delta(Lambda)-Laplacians”, Complex Var. Elliptic Equ., 61:3 (2016), 422–442  crossref  mathscinet  zmath  isi  scopus  scopus
    40. Sobajima M., “Remarks on Higher-Order Weighted Rellich Inequalities in l-P”, Differ. Integral Equ., 29:3-4 (2016), 229–240  mathscinet  zmath  isi
    41. Goldstein J.A., Hauer D., Rhandi A., “Existence and Nonexistence of Positive Solutions of P-Kolmogorov Equations Perturbed By a Hardy Potential”, Nonlinear Anal.-Theory Methods Appl., 131 (2016), 121–154  crossref  mathscinet  zmath  isi  scopus  scopus
    42. Sano M., Takahashi F., “Improved Rellich Type Inequalities in
      $${\mathbb {R}}^{N}$$
      ”, Geometric Properties for Parabolic and Elliptic PDE's, Springer Proceedings in Mathematics & Statistics, Springer Proceedings in Mathematics & Statistics, 176, eds. Gazzola F., Ishige K., Nitsch C., Salani P., Springer, 2016, 241–255  crossref  mathscinet  zmath  isi  scopus
    43. Thiam El Hadji Abdoulaye, “Weighted Hardy inequality on Riemannian manifolds”, Commun. Contemp. Math., 18:6 (2016), 1550072  crossref  mathscinet  zmath  isi  elib  scopus
    44. Fornaro S., Gregorio F., Rhandi A., “Elliptic operators with unbounded diffusion coefficients perturbed by inverse square potentials in $L^p$–spaces”, Commun. Pure Appl. Anal, 15:6 (2016), 2357–2372  crossref  mathscinet  zmath  isi  scopus
    45. Berchio E., Ganguly D., “Improved higher order Poincaré inequalities on the hyperbolic space via Hardy-type remainder terms”, Commun. Pure Appl. Anal, 15:5 (2016), 1871–1892  crossref  mathscinet  zmath  isi
    46. Metafune G., Sobajima M., Spina C., “Rellich and Calder?n?Zygmund inequalities for an operator with discontinuous coefficients”, Ann. Mat. Pura Appl., 195:4 (2016), 1305–1331  crossref  mathscinet  zmath  isi  scopus
    47. Musina R., Nazarov A.I., “On fractional Laplacians ? 3”, ESAIM-Control OPtim. Calc. Var., 22:3 (2016), 832–841  crossref  mathscinet  zmath  isi  elib  scopus
    48. Farina A., Ferrero A., “Existence and stability properties of entire solutions to the polyharmonic equation (??)mu=eu for any m?1”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 33:2 (2016), 495–528  crossref  mathscinet  zmath  isi  scopus
    49. Kapitanski L., Laptev A., “On continuous and discrete Hardy inequalities”, J. Spectr. Theory, 6:4 (2016), 837–858  crossref  mathscinet  zmath  isi  scopus
    50. Li L., “Two weak solutions for some singular fourth order elliptic problems”, Electron. J. Qual. Theory Differ., 2016, no. 1, 1–9  crossref  mathscinet  isi  scopus
    51. Ioku N., Ishiwata M., Ozawa T., “Hardy type inequalities in L p $L^{p}$ with sharp remainders”, J. Inequal. Appl., 2017, 5  crossref  mathscinet  zmath  isi  scopus
    52. Berchio E., Ganguly D., Grillo G., “Sharp Poincaré and Poincaré inequalities on the hyperbolic space”, J. Funct. Anal., 272:4 (2017), 1661–1703  crossref  mathscinet  zmath  isi  scopus
    53. Khanghahi R.M., Razani A., “Existence of At Least Three Weak Solutions For a Singular Fourth-Order Elliptic Problem”, J. Math. Anal., 8:6 (2017), 45–51  mathscinet  isi
    54. Bayrami M., Hesaaraki M., “On Existence, Non-Existence and Blow-Up Results For a Singular Semilinear Laplacian Problem”, Eur. J. Math., 3:1 (2017), 150–170  crossref  mathscinet  zmath  isi  scopus  scopus
    55. Berchio E., D'Ambrosio L., Ganguly D., Grillo G., “Improved l-P-Poincaré Inequalities on the Hyperbolic Space”, Nonlinear Anal.-Theory Methods Appl., 157 (2017), 146–166  crossref  mathscinet  zmath  isi  scopus  scopus
    56. Nenciu G., Nenciu I., “Drift-Diffusion Equations on Domains in R-D: Essential Self-Adjointness and Stochastic Completeness”, J. Funct. Anal., 273:8 (2017), 2619–2654  crossref  mathscinet  zmath  isi  scopus  scopus
    57. Nguyen Lam, “Hardy and Hardy-Rellich Type Inequalities With Bessel Pairs”, Ann. Acad. Sci. Fenn. Ser. A1-Math., 43:1 (2018), 211–223  crossref  mathscinet  zmath  isi  scopus  scopus
    58. Sano M., “Scaling Invariant Hardy Type Inequalities With Non-Standard Remainder Terms”, Math. Inequal. Appl., 21:1 (2018), 77–90  crossref  mathscinet  zmath  isi  scopus  scopus
    59. Gesztesy F., Littlejohn L., “Factorizations and Hardy-Rellich-Type Inequalities”, Non-Linear Partial Differential Equations, Mathematical Physics, and Stochastic Analysis: the Helge Holden Anniversary Volme, EMS Ser. Congr. Rep., eds. Gesztesy F., HancheOlsen H., Jakobsen E., Lyubarskii Y., Risebro N., Seip K., Eur. Math. Soc., 2018, 207–226  isi
    60. Cassani D., Ruf B., Tarsi C., “Equivalent and Attained Version of Hardy'S Inequality in R-N”, J. Funct. Anal., 275:12 (2018), 3303–3324  crossref  mathscinet  zmath  isi  scopus
    61. Khanghahi R.M., Razani A., “Solutions For a Singular Elliptic Problem Involving the P(X)-Laplacian”, Filomat, 32:14 (2018), 4841–4850  crossref  mathscinet  isi  scopus
    62. Chaharlang M.M., Razani A., “Infinitely Many Solutions For a Fourth Order Singular Elliptic Problem”, Filomat, 32:14 (2018), 5003–5010  crossref  mathscinet  isi  scopus
    63. de Oliveira J.F., do O J.M., Ubilla P., “Hardy-Sobolev Type Inequality and Supercritical Extremal Problem”, Discret. Contin. Dyn. Syst., 39:6 (2019), 3345–3364  crossref  isi  scopus
    64. Sang Ya., Guo S., “An Exact Estimate Result For P-Biharmonic Equations With Hardy Potential and Negative Exponents”, J. Inequal. Appl., 2019, 26  crossref  mathscinet  isi  scopus
    65. Sobajima M., Wakasugi Yu., “Weighted Energy Estimates For Wave Equation With Space-Dependent Damping Term For Slowly Decaying Initial Data”, Commun. Contemp. Math., 21:5 (2019), 1850035  crossref  isi
    66. Ourraoui A., “An Existence Result For a Class of P-Biharmonic Problem Involving Critical Nonlinearity”, Mat. Vestn., 71:3 (2019), 277–283  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:623
    Full text:255
    References:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020